Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Kidney failure. Receiving dialysis. Has flu, low oxygen and had hypoglycemia. On amlodioine. New medical condition?

My father has kidney failure receives dialysis 3x a week, type 2 diabetes, hypertension, he currently has the flu he had low oxygen and had a hypoglycemic episode last week drop to 29 blood sugar, I've noticed ever since that day he seems very disoriented, eyes are wide open, his arm shakes at night, and is always dizzy, he murmers at night. he is currently taking antibiotics, amlodioine, cardivolol, and insulin. My question is with his new symptoms is there some new medical condition going on.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Hi, Hypoglycemic episodes are very common in Diabetic patients on Insulin and dialysis. Hypoglycemia usually cause transient neurological problems. If neurological symptoms remain persistant, it is wise to take an opinion of neurologist after discussing with your treating nephrologist. God bless your father with good health, take care.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor